# SDR CALA2024062601901

- Difficulty date: June 16, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WAS FOUND INDICATION CRACK AT FWD SERVICE DOOR (LH SIDE) ON THE AFT. LOWER CORNER BTW STA.325/347 AND STGR 18/21L. THE CORRECT LOCATION OF THE CRACK IS AT FWD SERVICE DOOR (RH SIDE) ON THE AFT. LOWER CORNER BTW STA.325/347 AND STGR 18/21R. IS REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. N OF ECRA 5330-07277 ON OR BEFORE THE AC REACHES 37,500 TOTAL FC FC THEREAFTER. ACCOMPLISH INITIAL REQUIREMENTS PER PART 2 OF THE LATEST REVISIO . ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 PERFORMED INTERIM REPAIR OF THE CRACKS AT THE 1R FORWARD SERVICE DOOR AFT CORNER SKIN AND BEAR STRAP AS PER ECRA#5330-07277.  TH THIS INTERIM REPAIR OF THE CRACKS AT THE 1R FORWARD SERVICE DOOR AFT CORNER SKIN AND BEAR STRAP WAS ACCOMPLISHED WHITOUT DEVIATION AS PER ECRA#5330-07277. THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. ACCOMPLISH REP EAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 FLIGHT CYCLES T HEREAFTER. ?1R FORWARD SERVICE DOOR - AFT CORNER SKIN AND BEAR STRAP AREA W TOMC-APPROVAL FROM SC1ELBYC COMMENT AS REPAIRED AT GIG. REPAIR IS A / PERMANENT SOLUTION WITH INSPECTI ON REQUIREMENTS. ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA 5330-07277 ON OR BEFORE T HE AIRCRAFT REACHES 37,500 TOTAL / FLIGHT CYCLES. ACCOMPLISH REPEA T INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 FLIGHT C 1R FORWARD SERVICE DOOR - AFT CORNER SKIN AND BEAR STRAP AREA WA QC S REPAIRED AT GIG. REPAIR IS A /  PERMANENT SOLUTION WITH INSP
